Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 847317, 8 pages
http://dx.doi.org/10.1155/2013/847317
Research Article

Algorithms for the Shortest Path Improvement Problems under Unit Hamming Distance

1Department of Mathematics and Physics, Hohai University, Changzhou 213022, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Received 1 July 2013; Accepted 19 August 2013

Academic Editor: Frank Werner

Copyright © 2013 Bingwu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bingwu Zhang, Xiucui Guan, Chunyuan He, and Shuguo Wang, “Algorithms for the Shortest Path Improvement Problems under Unit Hamming Distance,” Journal of Applied Mathematics, vol. 2013, Article ID 847317, 8 pages, 2013. doi:10.1155/2013/847317